# SDR SCNA95048

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Part number: 65253981
- Condition: Intermittent
- Location: Nose Gear Doors
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

NOSE GEAR DOOR LIGHT STAYED ON AFTER TAKEOFF.  DUMPED 17, 500 LBS OF FUEL AND RETURNED TO ORD.  FOUND INTERMITTENT NOSE GEAR DOOR WARNING SWITCH.  REMOVED AND REPLACED NOSE GEAR DOOR WARNING SWITCHES.  GEAR DOOR WARNING SYSTEM OPS CHECK GOOD IAW 727 MM 32-62-11.
